Vol. 30, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Multi-valued contraction mappings

Sam Bernard Nadler, Jr.

Vol. 30 (1969), No. 2, 475–488
Abstract

Some fixed point theorems for multi-valued contraction mappings are proved, as well as a theorem on the behaviour of fixed points as the mappings vary.

Mathematical Subject Classification
Primary: 54.85
Milestones
Received: 3 June 1968
Published: 1 August 1969
Authors
Sam Bernard Nadler, Jr.